# SDR DALA2023122910701

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION BEAM SEAT TRACK Y1292 LOC.FR 20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1292 LOCATED BTW FR 12 TO FR 24 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (0129794)
